MAUDE Adverse Event Report: LSI SOLUTIONS, INC. TK® TI-KNOT® DEVICE; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. TK® TI-KNOT® DEVICE; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 030404
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
During procedure, surgeon could not load the tk ti-knot needle into the handle.Surgeon said that the hole was too small for the device to fit.The system would not allow the needle to load into it.2 different needles were tried without success.Another handle was opened and used without any issue loading needles.No patient harm.

Brand Name
TK® TI-KNOT® DEVICE
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon road
victor NY 14564
MDR Report Key8960567
Report Number8960567
Device Sequence Number19437429
Product Code HCF
UDI-Device Identifier00850200006094
UDI-Public(01)00850200006094(17)210228(10)743829
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/31/2019
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030404
Device Catalogue Number030404
Device Lot Number743829
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight97
Date Report Sent to FDA07/31/2019